Ask an expert
Question

05 Jan 2005

Pill & Blemishes
I am using Nordette and I noticed that I am now developing blemishes. One of my friends told me its the pill that is causing them. How true is this?
Answer 306 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Pigmentation si one of the side effects of the Pill. You should use Sunblock every day and you could try changing to a lower dose pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote